# SDR DALA2025052303988

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 U-CHANNEL BETWEEN FR 60-61, BETWEEN STR 1R-2R FOUND TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 626346-14, REV ORIGINAL. (0980457)
